Medical question/issue for those taking Estradiol

  • This topic has 11 replies, 5 voices, and was last updated 7 hours ago by Beth.
  • Creator
    Topic
  • #92638
    Beth
    Participant

    Hi, I’ve been feeling under the weather for a while so not on much. I’m on my third attempt to transition with Estradiol Valerate. I did a couple of short one month stints earlier in the year, but quit for different reason. I am around 7 weeks into it this time, with Spiro blocker, and have been having some terrible digestion issues. Saw doc yesterday and he said to stop the EV and Spiro for now, and prescribed a laxative, as Miralax only helped me a little. Lots of pain, bloating, and feeling unwell lately. Has this happened to any of you? I’ve never felt this way and I’m a bit nervous, to be honest.

    1 user thanked author for this post.
Viewing 5 reply threads
  • Author
    Replies
    • #93140

      Question on using a topical estradiol cream, I have read a lot of articles that report on the increased risk of blood clots and stroke, does the use of a blood thinner such as Eliquis reduce the reported risks?

      • #93165
        Beth
        FREE

        I have no idea, I’d ask your doctor.

    • #93016
      Jamie Harris
      SILVER

      I am sorry for everyone having side effects with hormones. I have not know anyone else having such issues. Estradiol comes in patches, injections and pills. Those that think it might be related to hormones might ask to try a different application method.

      • #93019
        Beth
        FREE

        I was more asking the question than making a definitive statement. If you read my latest full post, you’ll see I said that my terrible eating habits were to blame. Sorry if I wasn’t clear.

    • #93012
      Beth
      FREE

      Well, I am two days post-op. Gallbladder removal (cholecystectomy). Endured more pain than any human should have to prior to surgery, but resting comfortably at home after being discharged late this morning from the hospital. Other than a strange feeling in my abdomen, like things have been cut into and moved about (surgery, duh) and mobility issues, I can’t complain. The pain from hell is gone and I can eat again. My transition is officially over, as I said if I had to stop yet again for any reason, I’d take it as a message that it wasn’t to be, but I am ok with that. I am who I am, and I’ll do what I want with my appearance, and nobody has to like it but me. Glad to be (sorta) back! I have some rest to catch up on…

      And, as an addendum, I think years of terrible eating habits is the main culprit for the literal necrosis of my gallbladder. Other things may have helped it ever so slightly over the edge, but eating bad foods has got to be public enemy number one.

    • #92736
      Beth
      FREE

      Went to ER today. Gallbladder needs to come out soon. Not happy.

    • #92664
      LadySarah
      FREE

      For as many years as I have been on estradiol, that is probably not the culprit. Of course, I also take a daily multivitamin.

      The Spiro just might be to blame. Some insurance companies stopped covering that particular medicine for some reason, and when they do, they usually have a good reason

      Talk to your doctor.

    • #92645
      Courtney
      FREE

      I have had this same reaction with different medical advice. I have been told to take estrodial regularly each week in smaller dosages to mimic the way estrogen is released a bit at a time in genetic females.I have been taking a supplemenntal pill called Total Restore from a Dr. Gundry for the last two months and it really helps with having regular bowel movements but I haven’t noticed any other improvements.I have noticed feeling a little better with following the dosage advice. I have undergone many other tests relating to lethargy aches and pain and nothing other than my lack of folic acid and calcium which I take supplemental vitamins for. Hope this helps at least a little.

      Best wishes,
      Courtney

      2 users thanked author for this post.
      • #92661
        Beth
        FREE

        Thank you so much for that, Courtney. I am really wondering if all this pain and misery is worth it. I’m assuming the hormone is the problem.

        • #92662
          Courtney
          FREE

          I never took Spiro.My endricinologist wasn’t big on blockers. You might want to revisit your Rx’s with your doctor who hopefully is a fully accredited physician with a good knowledge of hormone therapy. Good luck and keep me posted!

          Courtney

          • #92663
            Beth
            FREE

            I actually quit spiro about 3 weeks ago, as I felt it was giving me added anxiety. I have been taking injectable estradiol valerate only on a weekly basis since then, 20mg/ml. I had a specialized transition doctor before I recently moved, now I just have a family practice doc and haven’t sought a new endo. All of the misery I have been feeling is making me re-think if I can really do this.

Viewing 5 reply threads
  • You must be logged in to reply to this topic.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.